# SDR CALA2023091402786

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 103,353 hours, 14,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213W12103
- Condition: Broken
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CABIN ALTITUDE EXCEEDED 10000 AT FL370. BOTH OUTFLOW VALVES CLOSED. BROKEN AND NOT SEATED. REF PICS. PARTS NIS IN EWR. PER CREW DEBRIEF, CABIN RATE RAISED TO 9500 AND AT 10000 GOT CABIN ALT WARNING, DONED O2 MASKS AND PERFORMED DECENT PER QRH. PASSENGER O2 MASKS WERE NOT DEPLOYED ALSO CREW O2 CURRENTLY AT 1550PSI. ON WALK AROUND FOUND L/H GROUND AIR HOOK UP CHECK VALVE PARTS REQUIRED: IPC REF 21-52-12-01 P/N 213W1210-3 M&E R/R GROUND AIR DUCT PER AMM 21-21-01, OPS CHK GOOD REQUIRES 27-2121-3-0001 ITEM 120 P/N 213W1502-3 M&E 26-2152-3-0067 ITEM CABIN PRESS 121 AND P/N 213W1502-2 M&E 26-2152-3-0068 ITEM 122. PRESSURIZED ACFT TO 4 PSID. REF. AMM 05-51-24-720-801. LEAK CHECKS GOOD OK TO CONTINUE.
